71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Peripheral neuropathy

3 REPLIES 3
Katiej
Member

Re: Peripheral neuropathy

Hi I had my fourth Kadcyla two days ago and neuropathy symptoms have really kicked in my fingers and toes as it is nerve pain am quite tearful and feeling sorry for myself anyone got any suggestions please xx
mrsblue
Member

Re: Peripheral neuropathy

Hi.  I've had various chemos including Taxol (paclitaxel) which had no effect on my bc (liver+bone mets) but gave me peripheral neuropathy, bad enough that I needed a button-hook to do them up!  Also EC and capecitabine, not too much trouble with neuropathy from those treatments.  I had 7 cycles of eribulin in summer 2013, this did cause more neuropathy, I'm now on capecitabine again but I still have some neuropathy in fingers/feet.  I think the problem gets worse if we have several chemo regimes.  Not needing to use button-hook at the moment 🙂

belinda
Member

Re: Peripheral neuropathy

Hi, I've not had Eribulin but also have peripheral neuropathy as I've had many years of chemo, Capecitabine and Doxorubicin. It's mainly my right foot. Haven't got any answers I'm afraid but I really do sympathise.
X
FurryBoots
Member

Peripheral neuropathy

I suffered badly from peripheral neuropathy during Taxol, and now I'm on Eribulin it's got even worse, I can just about walk. My oncologist says Eribulin has a much less effect on the nerves than taxol and any neuropathy will be from the taxol, but it is definately worse!! Has anyone else expereiced neuropthy while on Eribulin?